# SDR CA120627015

- Difficulty date: June 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Engine: Ge CF348C5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 17,718 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) THE CLIMB THE NR 1 ENGINE LET OUT A SHUDDER AND THE ITT ROSE TO 950 DEGREE C FROM APPROXIMATELY 840 DEGREES C.  THE CREW LEVELED OFF AND ALL APPEARED NORMAL OTHER THAN THE ITT WAS ABOUT 100 DEGREES HIGHER THAN THE NR 2 AT CRUISE POWER.  THE CREW ATTEMPTED TO SET CLIMB POWER AGAIN AND THE ITT ROSE QUICKLY INTO THE RED AND GOT A LT ITT EXCEED B STATUS MESSAGE WHICH REQUIRES AN AUTOMATIC BOROSCOPE INSPECTION.  ACFT RETURNED TO DEPARTURE AIRPORT.  AS VIEWED THROUGH COMPRESSOR INSPECTION.  PORT S8, IT WAS FOUND THAT THE NR 4 IGV STATOR INNER SHROUD SEGMENT, REF IPC 72-32-00, FIG 1, ITEM 15 HAS FAILED AND SHIFTED.  THIS ALLOWED THE SHROUD AND IGVS TO CONTACT THE NR 4 AND NR 5 COMPRESSOR ROTORS, CAUSING SIGNIFICANT PHYSICAL DAMAGE FROM STAGE NR 4 THROUGH STAGE NR 10 OF THE COMPRESSOR.  ENGINE REPLACEMENT IS REQUIRED.
